| Model Number |
IPN916441 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "we had an incident/near miss again with a central line 20 cm, the doctor was inserting the line, when he was trying to remove the guidewire it near break, luckily that didn't happen and no harm to the patient." additional information received states the user " was able to feed the catheter through but noted this kink on removal of the guide".Another attempt was done and completed successfully.Further information received states there was damage to both the guide wire and the dilator.It was reported "the shaft of the dilator was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00472.
Event or Problem Description
It was reported "we had an incident/near miss again with a central line 20 cm, the doctor was inserting the line, when he was trying to remove the guidewire it near break, luckily that didn't happen and no harm to the patient." additional information received states the user " was able to feed the catheter through but noted this kink on removal of the guide".Another attempt was done and completed successfully.Further information received states there was damage to both the guide wire and the dilator.It was reported "the shaft of the dilator was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00495 and 3006425876-2025-00472.
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.